# SDR HNAA2025112500823

- Difficulty date: October 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH FWD DRAG ANGLE CRACKED.  REMOVED AND REPLACED CRACKED VERTICAL STABILIZER LH FWD DRAG ANGLE IAW EMB145 SRM 51-40-02 AND INFORMATION CONTAINED IN SRM 53-31-01RE, ITEM 11, FIG 219.
